Lev Lerman
Lev Lerman
Lobachevsky State University of Nizhny Novgorod, Dept. of Diff. Equat, Calculus and Numer. Analysis
Підтверджена електронна адреса в mm.unn.ru
Назва
Посилання
Посилання
Рік
Hamiltonian systems with loops of a separatrix of a saddle-center
LM Lerman
Selecta Math. Sov 10 (1991), 297-306, 1991
1011991
On small stationary localized solutions for the generalized 1‐D Swift–Hohenberg equation
LY Glebsky, LM Lerman
Chaos: An Interdisciplinary Journal of Nonlinear Science 5 (2), 424-431, 1995
661995
Periodic and homoclinic orbits in a two-parameter unfolding of a Hamiltonian system with a homoclinic orbit to a saddle-center
OY Koltsova, LM Lerman
International Journal of Bifurcation and Chaos 5 (02), 397-408, 1995
591995
Four-dimensional integrable Hamiltonian systems with simple singular points (topological aspects)
LM Lerman, YL Umanskiy
American Mathematical Society, 1998
561998
Almost invariant elliptic manifold in a singularly perturbed Hamiltonian system
V Gelfreich, L Lerman
Nonlinearity 15 (2), 447, 2002
502002
Structure of the Poisson action of R2 on a four-dimensional symplectic manifold
LM Lerman, YL Umanskij
I. Selecta Math. Soviet 6 (4), 365-396, 1987
491987
Scientific heritage of LP Shilnikov
VS Afraimovich, SV Gonchenko, LM Lerman, AL Shilnikov, DV Turaev
Regular and Chaotic Dynamics 19 (4), 435-460, 2014
442014
Solitary wave solutions of nonlocal sine-Gordon equations
GL Alfimov, VM Eleonsky, LM Lerman
Chaos: An Interdisciplinary Journal of Nonlinear Science 8 (1), 257-271, 1998
421998
On the existence of separatrix loops in four-dimensional systems similar to the integrable Hamiltonian systems
LM Lerman, IL Umanskii
Journal of Applied Mathematics and Mechanics 47 (3), 335-340, 1983
421983
Complex dynamics and bifurcations in a Hamiltonian system having a transversal homoclinic orbit to a saddle focus
LM Lerman
Chaos: An Interdisciplinary Journal of Nonlinear Science 1 (2), 174-180, 1991
411991
Homoclinical structures in nonautonomous systems: Nonautonomous chaos
LM Lerman, LP Shil’nikov
Chaos: An Interdisciplinary Journal of Nonlinear Science 2 (3), 447-454, 1992
401992
Classification of four-dimensional integrable Hamiltonian systems and Poisson actions of in extended neighborhoods of simple singular points. I
LM Lerman, YL Umanskiĭ
Sbornik: Mathematics 77 (2), 511, 1994
371994
Families of transverse Poincare homoclinic orbits in 2N-dimensional Hamiltonian systems close to the system with a loop to a saddle-center
OY Koltsova, LM Lerman
International Journal of Bifurcation and Chaos 6 (06), 991-1006, 1996
341996
On existence of nontrivial solutions for the equation Δu− u+ u3= 0
GL Alfimov, VM Eleonsky, NE Kulagin, LM Lerman, VP Silin
Physica D: Nonlinear Phenomena 44 (1-2), 168-177, 1990
281990
Abundance of stable stationary localized solutions to the generalized 1D Swift-Hohenberg equation
LA Belyakov, LY Glebsky, LM Lerman
Computers & Mathematics with Applications 34 (2-4), 253-266, 1997
251997
Classification of four-dimensional integrable Hamiltonian systems and Poisson actions of  in extended neighborhoods of simple singular points. I
LM Lerman, YL Umanskii
Matematicheskii Sbornik 183 (12), 141-176, 1992
251992
Breakdown of symmetry in reversible systems
LM Lerman, D Turaev
Regular and Chaotic Dynamics 17 (3), 318-336, 2012
242012
Long-periodic orbits and invariant tori in a singularly perturbed Hamiltonian system
V Gelfreich, L Lerman
Physica D: Nonlinear Phenomena 176 (3-4), 125-146, 2003
242003
On stability at the Hamiltonian Hopf bifurcation
LM Lerman, AP Markova
Regular and Chaotic Dynamics 14 (1), 148-162, 2009
182009
Homo-and heteroclinic orbits, hyperbolic subsets in a one-parameter unfolding of a Hamiltonian system with heteroclinic contour with two saddle-foci
LM Lerman
Regular and Chaotic Dynamics 2 (3-4), 139-155, 1997
171997
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20